# SDR SWIA202162783

- Difficulty date: September 30, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS349.00 FRAME CORRODED BETWEEN STR 26L AND STR27   (C-CHECK RO 11-24-21)   REPLACED MAIN AVIONICS BAY FRAME AT FS349 FROM STR 23L TO STR 24R. REF: CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV M. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
